# SDR SIMA200210004

- Difficulty date: March 28, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522461003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING.  FORWARD DIAMOND GUSSET HAS CORROSION AROUND NUTPLATE AT FRAME 20.  REMOVED AND REPLACED SERVICEABLE FORWARD DIAMOND GUSSET IAW EMB 135 SRM 51-40-02.  (M)
